Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Il'ev, Viktor Petrovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 20
Presentations: 1

Number of views:
This page:800
Abstract pages:3944
Full texts:1808
References:336
Associate professor
Doctor of physico-mathematical sciences (1989)
E-mail: , ,
Website: http://www.univer.omsk.su/departs/math/cpivm/staff/ilev/

http://www.mathnet.ru/eng/person27788
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222784

Publications in Math-Net.Ru
2021
1. A. V. Il'ev, V. P. Il'ev, “Algorithms for solving systems of equations over various classes of finite graphs”, Prikl. Diskr. Mat., 2021, 53,  89–102  mathnet  elib
2020
2. V. P. Il'ev, S. D. Il'eva, A. V. Morshinin, “$2$-Approximation algorithms for two graph clustering problems”, Diskretn. Anal. Issled. Oper., 27:3 (2020),  88–108  mathnet; J. Appl. Industr. Math., 14:3 (2020), 490–502  scopus
3. A. V. Il'ev, V. P. Il'ev, “On axiomatizability of the class of finitary matroids and decidability of their universal theory”, Sib. Èlektron. Mat. Izv., 17 (2020),  1730–1740  mathnet
2019
4. V. P. Il'ev, S. D. Il'eva, A. V. Morshinin, “Approximate algorithms for graph clustering problem”, Prikl. Diskr. Mat., 2019, 45,  64–77  mathnet
2018
5. A. V. Ilev, V. P. Il'ev, “On a semi-superwized graph clustering problem”, Prikl. Diskr. Mat., 2018, 42,  66–75  mathnet  elib
2016
6. V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Graph clustering with a constraint on cluster sizes”, Diskretn. Anal. Issled. Oper., 23:3 (2016),  5–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:3 (2016), 341–348  scopus
7. A. V. Il'ev, V. P. Il'ev, “A characterization of matroids in terms of surfaces”, Prikl. Diskr. Mat., 2016, 3(33),  5–15  mathnet
8. V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Approximate solution of the $p$-median minimization problem”, Zh. Vychisl. Mat. Mat. Fiz., 56:9 (2016),  1614–1621  mathnet  elib; Comput. Math. Math. Phys., 56:9 (2016), 1591–1597  isi  scopus
2013
9. V. A. Baransky, M. Yu. Vyplov, V. P. Il'ev, “On the problem of maximizing a modular function in the geometric lattice”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  2–13  mathnet
2011
10. V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Approximation algorithms for graph approximation problems”, Diskretn. Anal. Issled. Oper., 18:1 (2011),  41–60  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 5:4 (2011), 569–581  scopus
11. V. A. Baranski, M. Yu. Vyplov, V. P. Il'ev, “Minimizing modular and supermodular functions on $L$-matroids”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  42–53  mathnet
12. V. P. Il'ev, A. A. Navrocka, “Computational complexity of the problem of approximation by graphs with connected components of bounded size”, Prikl. Diskr. Mat., 2011, 3(13),  80–84  mathnet
2010
13. V. P. Il'ev, S. D. Il'eva, “Approximation algorithms for approximating graphs with bounded numberof connected components”, Tr. Inst. Mat., 18:1 (2010),  47–52  mathnet
2009
14. V. P. Ilyev, “Problems on independence systems solvable by the greedy algorithm”, Diskr. Mat., 21:4 (2009),  85–94  mathnet  mathscinet  elib; Discrete Math. Appl., 19:5 (2009), 515–522  scopus
2008
15. V. P. Il'ev, “Оценки погрешности жадных алгоритмов для задач на наследственных системах”, Diskretn. Anal. Issled. Oper., 15:1 (2008),  44–57  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 3:1 (2009), 68–77  scopus
2006
16. A. A. Ageev, V. P. Il'ev, A. V. Kononov, A. S. Televnin, “Computational complexity of the graph approximation problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  3–15  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 1–8  scopus
2003
17. V. P. Il'ev, A. S. Televnin, “Two problems on hereditary systems”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:3 (2003),  54–66  mathnet  mathscinet  zmath
1998
18. V. P. Il'ev, “An estimate for the accuracy of the greedy descent algorithm for the problem of minimizing a supermodular function”, Diskretn. Anal. Issled. Oper., Ser. 1, 5:4 (1998),  45–60  mathnet  mathscinet  zmath
1996
19. V. P. Il'ev, “An error estimate for a gradient algorithm for independence systems”, Diskretn. Anal. Issled. Oper., 3:1 (1996),  9–22  mathnet  mathscinet  zmath
1982
20. V. P. Il'ev, G. Sh. Fridman, “On the problem of approximation by graphs with a fixed number of components”, Dokl. Akad. Nauk SSSR, 264:3 (1982),  533–538  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Новые проблемы алгебры и логики. Юбилейное 900-е заседание семинара
V. N. Remeslennikov, A. N. Rybalov, A. N. Shevlyakov, D. V. Solomatin, L. M. Martynov, G. A. Noskov, A. V. Treyer, A. N. Zubkov, V. P. Il'ev, V. M. Gichev
Omsk Algebraic Seminar
November 12, 2015 16:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022